# SDR B4MR97031

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LFT WING, O/B MID FLAP, L/E LWR SURFACE, CORROSION ON TWO AREAS. (REFERENCE: O/B ATTACHED FAIRING FWD AREA).  REPAIRED IAW ENGINEERING SKETCH NR AIA/E/2587, APPROVED BY FAA FORM 8110-3 DATED 7-21-97 PN=7075-T6 0.125IN. B727 MAINTENANCE TASK CARD C-CHECK CARD NR C-060 (SUN PACIFIC PAPERWORK).  NON-ROUTINE TASK CARD NUMBER 111224.
